MathSciNet Relay Station
MathSciNet bibliographic data
MR2324916 54G20 (03E50 03E65 03E75 28A12 28A33 28C15)
Džamonja, Mirna; Plebanek, Grzegorz On Efimov spaces and Radon measures. Topology Appl. 154 (2007), no. 10, 2063–2072.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement